# SDR DHL2006807529

- Difficulty date: November 20, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532974
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB WING RIB HAS A CRACK OF 2.500" APPROX, STA XFS 520.168 (LWR PART) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED RIB IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED RIB IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EA57100031-001-D (WO 600017503) FOR RIB FABRICATION.
